International Journal of Computer Mathematics Volume 2
by Friedlander, Peter H. [Editor]; Rustin, Randall [Editor]
London: Gordon & Breach Publishing Group, 1970. Hardcover. Octavo; G+ Hardcover; Red spine with Gold text; Boards strong, some edgewear, some shelfwear, black marks/ smudging on both covers, otherwise clean; Textblock has Library ink stamps on all edges, front endpaper and pastedown, rear endpaper and pastedown, and title pages of each section, writing in pencil and pen on the title page of each section, scuffing to title page of section 2, Library folder on rear pastedown, Library of Congress stamp on rear endpaper, scuffing to page 358, otherwise clean; 358 pp; Ex-Library. FP New Rockville Stock.
(Inventory #: 15-491-1320117)
Rare, Out-of-Print Books, Graphics, Appraisals, Search Service
Shipping & Return Policies
30 day return guarantee, with full refund including original shipping costs for up to 30 days after delivery if an item arrives misdescribed or damaged. Trade discounts only on items not identified on inventory with special discounts
You can be confident that when you make a purchase through ABAA.org, the item is sold by an ABAA member in full compliance with our Code of Ethics. Our sellers guarantee your order will be shipped promptly and that all items are as described. Buy with confidence through ABAA.org.